Alert archive / New Jersey / Flash Flood Warnings in 2018
Flash Flood Warning 32, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at Jul 6, 2018, 8:23 AM EDT for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2018, 8:23 AM EDT (12:23 UTC)
- Expired
- Jul 6, 2018, 12:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:40 AM EDT | HEAVY RAIN 2.83 | Jackson, NJ | |
| Jul 6, 8:42 AM EDT | FLOOD | 1 Ene Hamilton, NJ | FLOODING ON STATE HIGHWAY 33 WEST OF STATE HIGHWAY 18 IN NEPTUNE TWP. LANE CLOSURES IN PLACE. |
| Jul 6, 8:54 AM EDT | FLASH FLOOD | Lakehurst, NJ | NJ 70 IN LAKEHURST CLOSED DUE TO FLOODING. TIME ESTIMATED BY RADAR. |
| Jul 6, 9:10 AM EDT | FLOOD | Point Pleasant Beach, NJ | FLOODING ON NJ 35 NORTHBOUND NORTH OF COUNTY ROAD 10 (WASHINGTON AVE.). ONE LANE MAY BE CLOSED. TIME ESTIMATED FROM RADAR. |
| Jul 6, 9:26 AM EDT | HEAVY RAIN 3.2 | Berkeley Twp, NJ | |
| Jul 6, 10:16 AM EDT | FLASH FLOOD | Lakewood, NJ | LARGE SINKHOLE ON MAIN STREET AND SOUTH CLIFTON AVENUE AS A RESULT OF THE HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1490 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657
WGUS51 KPHI 061223
FFWPHI
NJC005-025-029-061630-
/O.NEW.KPHI.FF.W.0032.180706T1223Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mount Holly NJ
823 AM EDT FRI JUL 6 2018
The National Weather Service in Mount Holly NJ has issued a
* Flash Flood Warning for...
Ocean County in southern New Jersey...
Northeastern Burlington County in southern New Jersey...
Monmouth County in central New Jersey...
* Until 1230 PM EDT.
* At 822 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
two and a half inches of rain have already fallen with another one
to two inches possible in the next couple of hours. Flash flooding
is expected to begin shortly in the areas of heaviest rain.
* Some locations that could experience flooding include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Howell,
Manalapan, Tinton Falls, Beachwood, Manasquan, Point Pleasant
Beach, Presidential Lakes Estates, Seaside Heights, Lakehurst,
Pemberton, Farmingdale, Roosevelt, Wrightstown, Mantoloking and
Allenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3981 7408 3989 7468 4006 7468 4007 7457
4023 7452 4025 7448 4027 7441 4031 7437
4031 7397
$$
CMS5 follow-up statements
409
WGUS71 KPHI 061259
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
859 AM EDT FRI JUL 6 2018
NJC005-025-029-061630-
/O.CON.KPHI.FF.W.0032.000000T0000Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Burlington NJ-Monmouth NJ-
859 AM EDT FRI JUL 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
OCEAN...NORTHEASTERN BURLINGTON AND MONMOUTH COUNTIES...
At 858 AM EDT, local law enforcement reported State Highway 70 in
Lakehurst is closed from flooding. Torrential rainfall is occurring
in much of northern Ocean and southern Monmouth Counties. Flash
flooding is already occurring.
Some locations that could experience flooding include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Howell,
Manalapan, Tinton Falls, Beachwood, Manasquan, Point Pleasant Beach,
Presidential Lakes Estates, Seaside Heights, Lakehurst, Pemberton,
Farmingdale, Roosevelt, Wrightstown, Mantoloking and Allenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3981 7408 3989 7468 4006 7468 4007 7457
4023 7452 4025 7448 4027 7441 4031 7437
4031 7397
$$
CMS855
WGUS71 KPHI 061400
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
1000 AM EDT FRI JUL 6 2018
NJC005-025-029-061630-
/O.CON.KPHI.FF.W.0032.000000T0000Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Burlington NJ-Monmouth NJ-
1000 AM EDT FRI JUL 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
OCEAN...NORTHEASTERN BURLINGTON AND MONMOUTH COUNTIES...
At 957 AM EDT, local law enforcement and trained weather spotters
reported flooding in Ocean County. Flooding was reported on Bartley
Road in Jackson, on State Highway 35 in Point Pleasant, and on State
Highway 70 in Lakehurst. Several reports of rainfall accumulations
in excess of three inches have been received from northern Ocean
County. Though the heavy rainfall has ended for the time being,
flash flooding remains a threat for the rest of the morning.
Some locations that could experience flooding include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Howell,
Manalapan, Tinton Falls, Beachwood, Manasquan, Point Pleasant Beach,
Presidential Lakes Estates, Seaside Heights, Lakehurst, Pemberton,
Farmingdale, Roosevelt, Wrightstown, Mantoloking and Allenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3981 7408 3989 7468 4006 7468 4007 7457
4023 7452 4025 7448 4027 7441 4031 7437
4031 7397
$$
CMS137
WGUS71 KPHI 061425
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
1025 AM EDT FRI JUL 6 2018
NJC005-025-029-061630-
/O.CON.KPHI.FF.W.0032.000000T0000Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Burlington NJ-Monmouth NJ-
1025 AM EDT FRI JUL 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
OCEAN...NORTHEASTERN BURLINGTON AND MONMOUTH COUNTIES...
At 1024 AM EDT, trained weather spotters reported flash flooding in
Lakewood. A large sinkhole has developed on Main Street and South
Clifton Avenue causing a major traffic disruption. Up to three
inches of rain was reported in Lakewood with the storms that moved
through this morning. Though the heaviest rainfall has ended for the
time being, flash flooding remains a threat through the morning.
Some locations that could experience flooding include...
Toms River, Long Branch, Asbury Park, Lakewood, Jackson, Howell,
Manalapan, Tinton Falls, Beachwood, Manasquan, Point Pleasant Beach,
Presidential Lakes Estates, Seaside Heights, Lakehurst, Pemberton,
Farmingdale, Roosevelt, Wrightstown, Mantoloking and Allenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3981 7408 3989 7468 4006 7468 4007 7457
4023 7452 4025 7448 4027 7441 4031 7437
4031 7397
$$
CMS509
WGUS71 KPHI 061537
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
1137 AM EDT FRI JUL 6 2018
NJC005-025-061545-
/O.CAN.KPHI.FF.W.0032.000000T0000Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-Monmouth NJ-
1137 AM EDT FRI JUL 6 2018
...THE FLASH FLOOD WARNING FOR NORTHEASTERN BURLINGTON AND MONMOUTH
COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3981 7408 3986 7444 4008 7455 4017 7441
4017 7426 4011 7423 4011 7419 4010 7415
4014 7411 4009 7407 4012 7405 4010 7404
4019 7402 4019 7401 4031 7397
$$
NJC029-061630-
/O.CON.KPHI.FF.W.0032.000000T0000Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
1137 AM EDT FRI JUL 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
OCEAN COUNTY...
At 1135 AM EDT, trained weather spotters reported a widespread area
of two to four inches of rain in northern Ocean County, causing
several areas of flooding. Though the heavy rain has ended, it will
take some more time for the flood waters to recede.
Some locations that could experience flooding include...
Toms River, Asbury Park, Lakewood, Jackson, Beachwood, Manasquan,
Point Pleasant Beach, Seaside Heights, Lakehurst, Mantoloking, Six
Flags Theme Park, Cassville, Vista Center, Brick Township, Whiting,
Pine Ridge At Crestwood, Leisure Village West-Pine Lake Park, Leisure
Village, Dover Beaches North and Holiday City South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3981 7408 3986 7444 4008 7455 4017 7441
4017 7426 4011 7423 4011 7419 4010 7415
4014 7411 4009 7407 4012 7405 4010 7404
4019 7402 4019 7401 4031 7397
$$
CMS445
WGUS71 KPHI 061625
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
1225 PM EDT FRI JUL 6 2018
NJC029-061634-
/O.EXP.KPHI.FF.W.0032.000000T0000Z-180706T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-
1225 PM EDT FRI JUL 6 2018
...THE FLASH FLOOD WARNING FOR OCEAN COUNTY WILL EXPIRE AT 1230 PM
EDT...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
More showers and thunderstorms may occur through the afternoon. Stay
updated with the latest weather information.
LAT...LON 3981 7408 3986 7444 4008 7455 4017 7441
4017 7426 4011 7423 4011 7419 4010 7415
4014 7411 4009 7407 4012 7405 4010 7404
4019 7402 4019 7401 4031 7397
$$
CMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:23 AM EDT, 5 hours earlier.
Area forecast discussion, Jul 6, 3:23 AM EDT, 5 hours before
Area Forecast Discussion
National Weather Service Mount Holly NJ
323 AM EDT Fri Jul 6 2018
.SYNOPSIS...
A seasonably strong cold front will cross the forecast area
today accompanied by showers and some heavy thunderstorms. High
pressure will build in behind the front and bring fair and
pleasant weather over the weekend and into Monday. Typical July
heat and humidity will gradually return through the middle of
next week while a weak frontal boundary may trigger a few
scattered showers and thunderstorms.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and tstms are increasing across the area early this
morning as a cold front and upper trough begin to approach from
the N/W. This activity will continue to increase in coverage and
sweep S/E thru the day. Severe weather is not expected, but
heavy rains are possible and the flash flood watch will continue
as is. This will be the last of the very warm and humid days
and temperatures will be somewhat less than the previous days,
except S/E where more morning sun may still bring max temps
close to 90 later this morning. Winds will shift from S/SW to W
after the front passes. Rainfall could be over an inch in many
areas with locally 2-3 inches possible in some tstms. Clearing
will begin across the N/W later this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Cooler and much drier air will sweep across the area tonight.
Skies will clear from N/W to S/E. A light to moderate breeze
from the NW/N will continue overnight. Lows will drop into the
low/mid 50s far N and W with low 60s across Delmarva and srn NJ.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overall the long term forecast looks rather benign, at least
through early next week. The zonally- oriented ridge axis aloft
is initially suppressed westward by the strong shortwave trof
exiting the east coast on Saturday. However by Monday the upper
ridge becomes re- established over the eastern U.S. Seasonally
strong (1025 mb) high pressure builds in on Saturday behind
Friday cold fropa and continues through Sunday before shifting
southward on Monday. The net result will be fair and pleasant
weather through the weekend with forecast dewpoints close to 50F
and temps at or below normal.
Monday starts a gradual return of typical summertime heat and
humidity, which is expected to continue through most of the week.
However at this time heat indices are not expected to reach really
oppressive or dangerous levels. Another shortwave trof, not as sharp
as today's, is expected to dig into the Northeast around Tuesday,
again pushing the upper ridge axis westward. An associated surface
frontal bounday may settle southward across the northern mid-
Atlantic region for the middle part of the week. Convergence along
the front or pressure trof, along with afternoon instability from
returning heat/moisture, will likely trigger a few mainly afternoon
and evening thunderstorms during this time. Confidence in this
longer-range scenario is not too high, so forecast PoPs remain
mostly in the chance range for now.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Lower CIGS and VSBYS at times in showers and tstms. In
between...VFR expected with some fog or haze possible. SW winds this
morning and the W to NW winds behind a cold front this afternoon.
Tonight...VFR conditions exected with mostly SKC and north winds
around 10 knots.
OUTLOOK...
Saturday-Monday night...VFR conditions expected. Confidence
high.
Tuesday...Generally VFR conditions expected. A few isolated
showers/thunderstorms possible which may temporarily lower
conditions. Confidence low on any rain.
&&
.MARINE...
Showers and tstms will be across the waters today as a cold
front crosses the region. Gusty winds and locally higher seas
can be expected in tstms. SCA flag will fly across the central
and northern NJ ocean waters after 12Z today and then over the
srn NJ and DE coastal waters as well as srn Del bay after 03Z
tonight and into Saturday.
Rip Currents...Low risk is expected across Monmouth NJ and coastal
DE beaches which mostly face E. Moderate risk possible in the
(mostly) SE facing beaches of Ocean, Atlantic and Cape May counties.
Tstms will pose other risk for beaches today. Stay away from the
water if you hear thunder. Go indoors.
OUTLOOK...
Saturday...Northeast winds and waves above Small Craft Advisory
levels should continue through Saturday, although winds will start
to diminish towards evening.
Saturday night-Sunday...Winds decrease below advisory levels,
however, seas may remain near advisory levels for the southern half
of the New Jersey and Delaware coastal waters.
Sunday night-Tuesday...Conditions likely to be below advisory
levels for all areas.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 PM EDT this afternoon for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until 2 PM EDT this afternoon for NJZ007>010-
012>019.
DE...Flash Flood Watch until 2 PM EDT this afternoon for DEZ001.
MD...Flash Flood Watch until 2 PM EDT this afternoon for MDZ008.
MARINE...Small Craft Advisory from 8 AM this morning to 6 PM EDT
Saturday for ANZ450>452.
Small Craft Advisory from 11 PM this evening to 6 PM EDT
Saturday for ANZ431-453>455.
&&
Synopsis...AMC
Near Term...O'Hara
Short Term...O'Hara
Long Term...AMC
Aviation...AMC/O'Hara
Marine...AMC/O'HaraHazardous weather outlook, Jul 5, 3:59 PM EDT, 16 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 359 PM EDT Thu Jul 5 2018 DEZ001-MDZ008-NJZ007>010-012>019-PAZ060>062-070-071-101>106-062000- New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 359 PM EDT Thu Jul 5 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ001-020>027-PAZ054-055-062000- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe- 359 PM EDT Thu Jul 5 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, northern New Jersey, southern New Jersey and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. On Friday, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-062000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 359 PM EDT Thu Jul 5 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. On Friday, showers and thunderstorms are likely and they will be capable of producing gusty winds and locally higher seas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 6, 7:30 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 AM EDT FRI JUL 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLOOD TRENTON 40.22N 74.76W
07/06/2018 MERCER NJ TRAINED SPOTTER
A FEW LOCAL INTERSECTIONS WITH STANDING WATER CAUSING
SOME DRIVERS TO SEEK ALTERNATE ROUTES. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER PHI1801076
DAVISSpecial weather statement, Jul 6, 7:38 AM EDT, 45 minutes before
0Special Weather Statement
National Weather Service Mount Holly NJ
738 AM EDT FRI JUL 6 2018
NJZ013-014-020-026-027-061230-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Southeastern
Burlington-
738 AM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OCEAN...EAST CENTRAL
BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 738 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Allenwood to Holiday City South to near
Penn State Forest. Movement was east at 20 mph.
Winds up to 35 mph are possible with these storms.
Locations impacted include...
Toms River, Asbury Park, Lakewood, Jackson, Howell, Barnegat, Tinton
Falls, Beachwood, Manasquan, Point Pleasant Beach, Seaside Heights,
Lakehurst, Farmingdale, Mantoloking, Allenwood, Collingwood Park,
Whiting, Brookville, Pine Ridge At Crestwood and Leisure Village
West-Pine Lake Park.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4007 7404 4006 7412 4005 7409 4005 7405
3979 7410 4001 7409 3999 7414 3999 7411
3981 7417 3977 7410 3980 7417 3975 7420
3976 7411 3976 7410 3973 7417 3971 7413
3974 7460 4021 7425 4025 7399
TIME...MOT...LOC 1138Z 263DEG 19KT 4016 7411 3995 7427 3977 7443
RobertsonSpecial weather statement, Jul 6, 7:50 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
750 AM EDT FRI JUL 6 2018
NJZ012-013-019-020-061215-
Northwestern Burlington-Ocean-Western Monmouth-Middlesex-
750 AM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
NORTHEASTERN BURLINGTON...SOUTHEASTERN MIDDLESEX AND CENTRAL MONMOUTH
COUNTIES...
At 750 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Yorketown to Six Flags Theme Park to
Wrightstown. Movement was east at 20 mph.
Winds up to 35 mph are possible with these storms.
Locations impacted include...
Old Bridge, Jackson, Howell, Marlboro, Manalapan, Holmdel, Lumberton,
Matawan, Pemberton, Farmingdale, Roosevelt, Wrightstown, East
Freehold, Six Flags Theme Park, Robertsville, Jacksons Mills, West
Freehold, Cassville, Adelphia and Clarksburg.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4039 7410 4015 7419 3996 7444 3997 7482
4016 7450 4040 7440
TIME...MOT...LOC 1150Z 271DEG 18KT 4033 7434 4016 7442 4001 7465
RobertsonSpecial weather statement, Jul 6, 7:52 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
752 AM EDT FRI JUL 6 2018
NJZ021-022-027-061215-
Cumberland-Atlantic-Southeastern Burlington-
752 AM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...NORTHEASTERN
CUMBERLAND AND SOUTH CENTRAL BURLINGTON COUNTIES...
At 751 AM EDT, a strong thunderstorm was located near Weymouth, or 9
miles northeast of Vineland, moving east at 30 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Cumberland, Hammonton, Buena, Egg Harbor City,
Weymouth, Estell Manor, Port Republic, Wharton State Forest, Pomona,
Mays Landing, Elwood-Magnolia, Dorothy, Batsto, Mizpah, Folsom and
Collings Lakes.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3942 7472 3941 7472 3941 7474 3936 7497
3953 7497 3968 7479 3976 7464 3947 7448
TIME...MOT...LOC 1151Z 252DEG 25KT 3956 7485
RobertsonLocal storm report, Jul 6, 8:04 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 AM EDT FRI JUL 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN BUCKSVILLE 40.51N 75.19W
07/06/2018 M2.64 INCH BUCKS PA TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER PHI1801077
DAVISSpecial weather statement, Jul 6, 8:13 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
813 AM EDT FRI JUL 6 2018
NJZ020-022-026-027-061300-
Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
813 AM EDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 813 AM EDT, a strong thunderstorm was located over Batsto, or 19
miles northeast of Vineland, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Hammonton, Egg Harbor City, Tuckerton, Port Republic, Warren Grove,
Bass River State Forest, Batsto, Elwood-Magnolia, New Gretna, Penn
State Forest, Wading River and Mystic Island.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3954 7439 3956 7441 3953 7441 3951 7445
3949 7476 3965 7483 3968 7479 3979 7438
3960 7430 3957 7434 3955 7432 3956 7429
3954 7429
TIME...MOT...LOC 1213Z 252DEG 22KT 3962 7468
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:25 AM EDT | Small Craft Advisory | PHI | 60 hr | |
| Jul 6, 4:39 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 4 hr |
| Jul 6, 5:37 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth, Ocean | 4 hr |
| Jul 6, 6:40 AM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jul 6, 7:01 AM EDT | Flash Flood Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 6, 7:13 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 32 min |
| Jul 6, 7:19 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 26 min |
| Jul 6, 7:38 AM EDT | Special Weather Statement | PHI | Ocean | 52 min |
| Jul 6, 7:50 AM EDT | Special Weather Statement | PHI | Monmouth | 25 min |
| Jul 6, 7:52 AM EDT | Special Weather Statement | PHI | Atlantic | 23 min |
| Jul 6, 8:13 AM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jul 6, 9:03 AM EDT | Special Weather Statement | PHI | Atlantic | 27 min |
| Jul 6, 9:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 6, 9:24 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Jul 6, 9:25 AM EDT | Special Weather Statement | PHI | Atlantic | 20 min |
| Jul 6, 9:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 6, 10:40 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 6, 11:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 6, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 30 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | PHI | Atlantic | 33 min |
| Jul 6, 12:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 6, 12:59 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 3 hr |
| Jul 6, 12:59 PM EDT | Special Weather Statement | PHI | Ocean | 46 min |
| Jul 6, 1:01 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 6, 1:07 PM EDT | Special Weather Statement | PHI | Atlantic | 23 min |
| Jul 6, 1:24 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jul 6, 1:35 PM EDT | Special Weather Statement | PHI | Atlantic | 40 min |
| Jul 6, 1:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 6, 3:48 PM EDT | Small Craft Advisory | PHI | 32 hr |
Nearby
Flash Flood Warnings in New Jersey, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.